# SDR DALA2017020901089

- Difficulty date: November 15, 2016
- Submitted: February 9, 2017
- Operation: Air carrier
- Aircraft: N913DL
- Make and model: Doug MD-88
- Aircraft serial: 49544
- Aircraft time: 76,266 hours, 58,323 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN STA 1418 L-2L TO L-2R CRACK DAMAGE SECTION II PERMANENT REPAIR. ER/A 541702-14AD, REV C ACCOMPLISH SECTION II PERMANENT REPAIR INSTRUCTIONS  WITHIN 24 MONTHS OF SECTION I.  RECOMMEND ACCOMPLISHING AT NEXT H CHECK FROM REVISION C.
